Decomposition Theorems.
Manuscripta mathematica, Tome 22 (1977), pp. 151-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__22_154487,
author = {Benno Fuchssteiner},
title = {Decomposition {Theorems.}},
journal = {Manuscripta mathematica},
pages = {151--164},
year = {1977},
volume = {22},
zbl = {0373.46006},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__22_154487/}
}
Benno Fuchssteiner. Decomposition Theorems.. Manuscripta mathematica, Tome 22 (1977), pp. 151-164. http://geodesic.mathdoc.fr/item/MM2_1977__22_154487/